# SDR SWIA202265136

- Difficulty date: March 2, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N244SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000598
- Aircraft time: 13,741 hours, 9,905 cycles
- System (JASC): 5552 · Elevator Tab, Attach Fittings
- Part: None
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH ELEVATOR #3 FIXED HINGE BEARING HAS EXCESSIVE AXIAL PLAY.   (C-CHECK RO 03-19-2022)    / REMOVED AND REPLACED L/H ELEVATOR #3 HINGE BEARING WITH NEW REF E 175 AMM 20-10-08
